# SDR CA160203006

- Difficulty date: January 18, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 38,349 hours
- Engine: Pwa PW124B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Leaking
- Location: Engine Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE CREW OBSERVED OIL PRESSURE FLUCTUATIONS AND ELECTED TO SHUT THE ENGINE DOWN. AN UNEVENTFUL SINGLE ENGINE LANDING WAS THEN ACCOMPLISHED AT DESTINATION. POST FLIGHT INSPECTION FOUND AND OIL LEAK FROM DAMAGED THREADS ON ONE OF THE FITTINGS ON THE OIL PRESSURE REGULATOR HOUSING.  PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS. (TC# 20160203006)
